# SDR CHQA201100257

- Difficulty date: June 22, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 20,888 hours, 17,267 cycles
- Engine: Allsn AE3007A
- Engine time: 25,744 hours, 20,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUT OUT STRUCTURE FORWARD L-SHAPE.  MAINTENANCE REPAIRED THE CARGO DOOR CUT OUT STRUCTURE FORWARD L-SHAPE IN ACCORDANCE WITH ETD 2011-145-101333.  THE CRACKED SECTION OF SHEAR CLIP WAS REMOVED AND A NEW PORTION WAS INSTALLED WITH NO FURTHER DEFECTS NOTED.
